# SDR AWXA200601895

- Difficulty date: November 4, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 30,935 hours, 11,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - CORROSION ON  L2 DOOR CUT OUT LOWER SILL CENTER FITTING, FS 66 + 4.5" TO FS 67+17".  REPLACED L2 DOOR CUT OUT LOWER SILL CENTER FITTING, FS 66 + 4.5" TO FS 67+17" IAW A320 SRM 51-72-11.
